# SDR 2011FA0000000

- Difficulty date: January 3, 2011
- Submitted: January 3, 2011
- Operation: General aviation
- Aircraft: N97LP
- Make and model: Cessna 172P
- Aircraft serial: 17274398
- Aircraft time: 12,305 hours
- Engine: Lyc O360A4M
- Engine time: 33 hours
- Propeller: Snsnch 76EM8
- System (JASC): 7414 · Magneto/Distributor
- Part: Condenser
- Part number: M3984
- Part serial: 1016
- Condition: Shorted
- Location: Lt Magneto
- Part time: 33 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE WILL ROTATE WITH STARTER BUT WILL NOT START.  ACFT ENGINE REPLACED WITH ENGINE IAW STC SA-703-GL, ENGINE O/H WITH NEW MAGNETO'S AND HAS NOW ACCUMULATED 32.7 HS.  FOUND THE LT MAGNETO CONDENSOR FAILED.  THIS ENGINE MODIFIED BY STC TO START ON LT MAGNETO ONLY, WITH THE LT MAGNETO CONDENSOR FAILURE THE LT MAGNETO WAS INOPERATIVE.  REPLACED THE LT MAGNETO CONDENSOR PN M-3984, REASSEMBLED MAGNETO AND REINSTALLED.  SUBSIQUENT OPS SATISFACTORY.
